hello and welcome.In my opinion you are going to get off easy .If you ween off that amount you should suffer minimal w/d symptoms.There are alot of peeps who will tell you how.Me personally do it every time cold turkey and hate life all at once.Kinda like cuting your hand off once opposed to cutting one finger off once a week and suffering a whole lot longer.but that is just me.There aer peeps who are more experienced in other factors than i.Good luck .God Bless
HI, I think u are in good shape. U have already had the worst of it and now, they will begin to taper off and get better and better. The irritability may last a little longer, but not much I imagine. Anyway, congrats. U took the meds like u should and didnt ever get into trouble w/ them. That says a lot to me. Anyway, that makes a difference during all of this, in my opinion. Stay positive and by the end of the weekend, I bet they are a memory, distand I hope. How is your pain now? Do u have another way to manage it? I wish u all of the best, and please let us know if u need anything else. There are lots of smart ppl here who have done this before and are so willing to help if u need it. Good Luck and God Bless.
ps....to all friends who are seeing my name and saying she needs to go to bed, Im going, just couldn't sleep and thought I would peek. lol
On average hydrocodone withdrawal peaks at 72 hours and gets better between days 7-10. There is a direct correlation between the length of time and amount of hydrocodone taken and the length and severity of withdrawal. So I would expect that by day 7 or 8 you will be feeling much better. I would never advise going "cold turkey" as this can do permanent damage to the nerve cells in your central nervous system(brain and apinal cord), cardiopulmonary system and smooth muscle in your digestive tract( mainly the large intestine as these are the areas of the body where opiate receptors are widely spread. Tapering as slowly as possible will almost eliminate withdrawal symptoms. Once you stop taking them you will probably feel some withdrawal symptoms so always taper as slowly as possible toward the end.
Can someone answer this. How long does hydrocodine show up in your system for a drug test. I take this drug for the pain I get with Lymes Disease. I'm starting a new job and they will ask for a drug test. How soon do I need to get off of them so it don't show up on my test. Thanks.
If you have a legit script you do not need to worry. Just provide the bottle to the technician that does your test and they notate it in your chart for results. The HC only shows when they are seeking out synthetic drugs, which some employers have begun to do with the influx of prescription abuse. However, if you have a script they cannot hold it against you, since you have a medical disease. That would fall under discrimination. Most employers, especially smaller companies, only run a basic 5 or 7 panel UA, which doesn't typically seek out synthetic drugs like HC and OC.
P.S. I speak from being an ex-P.O. and administering many a UA's. I read the lab manual front to back and this is what the labs reported to the agency. However, test are ever changing and anything is possible when it's in your system. I wouldn't think opioids would remain in the system for more then a week. In fact, MJ is out of the system within 3-5 days. The longest is reported at 21 days and that is for a user that smokes five plus joints a day for at least a two week period, per lab manual. Many folks always believed one joint would stay in your system for at least a month, but that's a fallacy! If you have a fast metabolism it will be even faster! Whatever you do, do not flush your system too much bc they also check the creatine levels and if they are too low they will report that and it will appear as though you were trying to flush your system. Most companies will make you repeat the test if this happens and it may not look good. Try drinking mass amounts of water a couple days before the test and then the day before and day of the test drink juices and you could even take a creatine supplement to increase your levels in the Urine.
Hope that helps.
I was taking vicodin for a severe tooth ache, after this I became addicted, I enjoyed the high. I took about 4 tablets a day for about 2 months and I was on it on off after that. Now I have stopped, it has a week since I last took my last vicodin. Anxiety and insomnia kicked in right away. It got better about the fifth day but I had an anxiety and nervousness attack on my seventh day. Is this normal, will this go away or will the anxiety always peak in. Is this my body telling me it needs the drugs.
I have been taking vicodin & or percoset for about two years now,I had two surgeries in 2 years,anyway,I am totally addicted,have been taking about 6-8 a day of the highest strength,I tried the cold turkey method since I cannot afford rehab and I wanted to gouge my eyes out,ha ha ,sweats,throwing up,wanting to crawl out of my skin,the whole nine yards,I have been trying to find a way to get off it on my own since,it is ruining my life,I met with someone today who made me an appointment witha doctor to talk about suboxen,sorry about spelling,does anyone know anything about that or have any other advice,Thanks!
I am exactly in your shoes. I have a Dr. who fills mine every time. Makes it so easy. I am just off mine, but be careful. Once you are done, get rid of the bottle. Flush them away! Do not stop cold! Start by reducing 50% for a few days, then 50% of that. You will feel free like someone has just unlocked your handcuffs when you finish.
Feeling Good For Once in California
I was a heavy user for at least 3 yrs. 4-9 per day of Vicodin XS or Lortab. My doc (a friend) finally cut me off. I've been cold turkey for 2 weeks and can't take it. It is not getting better. I vomit hourly early morning thru mid-afternoon and have such bad diarreha that it's embarassing. I'm not sleeping and have become a heavy drinker because it's the only thing that "numbs" my misery. I actually would become an addict again just to get rid of this misery. Any suggestions?
This is bothersome but hydro is the lightest off all opiate WD's. Some people get serious WD's like above but most can get over it in 5 days. all the best
Hi. I have been taking Vicodin for almost four years now. Two spinal surgeries and failed lower back surgery. A new ruptured disc. It's hard not to take Vicodin. I don't want to start with anything else and I don't mix drugs, although, I do take Klonopin, which I find works as a good muscle relaxer (safer than Soma). Anyway, I was up to 4-5 a day for two weeks (not a lot for some) and now I am cutting down, but I feel as though I am either fighting a flu bug (cold sweats, hot skin, goose bumps, head aches with brain fog and I haven't even cut the vicodin out, just tapering off. I am wondering if I am doing something wrong or perhaps I an coincidentally sick. Anyway, I need to get off of this stuff no matter how much pain I'm in, as I want to feel free again and not agitated or moody when I'm coming off. I am depressed too. I just want to be me again, but sometimes the pain is too much and over the counter drugs do not help and 9 epidurals later, nada! Any suggestions? Thank you
Me again. Actually, is it possible to go thru withdrawals while decreasing Vicodin, but still taking it? Anyone experiencing this or has experienced this in the past?